Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Occasional dizziness and chest heaviness. On Amlokind AT for high BP that is under control. Is it due to medicine?

I am a male of 51 yrs age. I am having Amlokind AT (25 mg)/day for high BP . With this medicine the BP is very well controlled, but at times I feel dizziness & chest heaviness. Please confirm whether it is normal to have this feeling with this medicine. Should I continue with it or change it. Hope there are no major side effects of this medicine. Thanks. Colonel SK
Asked On : Sun, 20 May 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
If you are feeling chest heaviness then you should be examined by a cardiologist and get relevant investigations to rule out angina.
These are not the side effects of the medicine you are using.
As such there are no major side effects of this medicine.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor